Translator Disclaimer
January/February 2020 Dissipative reaction diffusion systems with polynomial growth
Takashi Suzuki
Adv. Differential Equations 25(1/2): 81-104 (January/February 2020). DOI: 10.57262/ade/1580958059

Abstract

We study quasi-positive dissipative reaction diffusion systems with polynomial growth and show several criteria for global-in-time existence of the classical solution uniformly bounded.

Citation

Download Citation

Takashi Suzuki. "Dissipative reaction diffusion systems with polynomial growth." Adv. Differential Equations 25 (1/2) 81 - 104, January/February 2020. https://doi.org/10.57262/ade/1580958059

Information

Published: January/February 2020
First available in Project Euclid: 6 February 2020

zbMATH: 07198957
MathSciNet: MR4060444
Digital Object Identifier: 10.57262/ade/1580958059

Subjects:
Primary: 35B40 , 35K57

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1/2 • January/February 2020
Back to Top